# SDR MASA200700861

- Difficulty date: December 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 12,085 hours, 9,181 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2884 PHX - RT AFT EMERGENCY EXIT DOOR CAUTION.  MX CHANGED LATCH.
